Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVFXPLUS-29 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271); Hemodynamic instability (4868)
| Date of Event |
08/26/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed with a non-medtronic 22 millimeter (mm).Upon the first deployment attempt, the valve was positioned too deep.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, the valve was positioned correctly at 80% deployment, however upon turning off the temporary pacing, it was observed that the patient had no blood pressure.The valve was fully deployed, however the patient's blood pressure did not return upon full release.Cardiopulmonary resuscitation (cpr) was initiated, and a transesophageal echocardiogram (tee) was performed revealing pericardial effusion.The dcs was removed, and pericardiocentesis was performed.Aortogram was performed, revealing acceptable coronary flow and no aortic root injury or annular rupture.The anatomical source of the effusion could not be confirmed, and the patient ultimately died later that day.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: d -evolutfx-2329, serial/lot #: (b)(6), ubd: 29-mar-2028, udi#: (b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.